MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 SPIRAL L; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 SPIRAL L; IMPLANTABLE LEAD
Model Number 4677
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high pacing impedance out of range above 2500 ohms, along with an increase in high capture thresholds.Technical services (ts) was consulted, and further in office evaluation was recommended.No adverse patient effects were reported.This lead remains in service.

Brand Name
ACUITY? X4 SPIRAL L
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25728896
Report Number2124215-2026-36234
Device Sequence Number18756707
Product Code LWP
UDI-Device Identifier00802526524592
UDI-Public(01)00802526524592(17)271223
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4677
Device Catalogue Number4677
Device Lot Number850612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/07/2026
Date Device Manufactured12/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale